# SDR 9WGA2020121041501

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 67,645 hours, 14,341 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO LEVEL 3 ENGINE 2 ANTI-ICE DUCT ALERT.
